# SDR YENA2023042000414

- Difficulty date: April 15, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 21,513 hours, 4,227 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: 36WR OXYGEN GENERATOR FAILED MANUAL DROP TEST; PERFORMED TSM 35-23-00-81-807A AND WIRING TERMINAL BLOCK 7372VT 141 WIRING NO 3523-1114 POSITION K WAS FOUND LOOSE IAW ESPM 20-52-11 AMM 35-73-06 PERFORMED CONNECTED CORRECTLY WIRING ON TERMINAL BLOCK 7312VT141 WIRING NO 3523-114 IAW AMM 35-23-06 AND ESPM 70-44-51 AND PERFORMED OPERATIONAL TEST CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A TEST IS OK.'
